Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Do palpitations and tingling arms indicate heart problem ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
over the past year i have been having palpitations and tingling arms quite frequently. I have had tests and been put on bisoprolol 2.5g as I have extra beats. Recently I have experienced on 2 separate occaasions within the week, excessive sweating, dizziness and nauseous. This has passed after roughly 5 minutes. Could this be related to whatever the problem is with my heart? I am a 5'4" 44 year old female, weighing 9 stone 12.
Posted Sat, 21 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Naveen Kumar 1 hour later
Hi Suzannebazett,

Thanks for the query

The symptoms you are describing could be due to either cardiac or thyroid related problem. Thyroid related disorders are more common in females and more so in the second and the third decade.

You need to get a thorough evaluation done from a good Physician. Your doctor may advice you to get a thyroid profile done and also, to get a thorough cardiac check-up to rule out any cardiac cause of your problem.

Occasionally, the dizziness, excessive sweating and nausea could be due to Bisoprolol also, as it can reduce the blood pressure. Whatever the reason may be, it is better to get a thorough evaluation done and also to reduce stress if any.

Hope I have answered your query, any more doubts you are welcome.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor